# SDR 061123

- Difficulty date: April 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1715 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL FUSELAGE SKIN IS CORRODED AT STA 1715, STR 21L AROUND L4 DOOR CUTOUT AREA.
